# SDR CALA2025110510922

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 50,309 hours, 29,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED A DENT UNDER CAPT WINDOW.  UPON FURTHER INVESTIGATION FOUND TO BE 2 DENTS. UPPER DENT FOUND TO BE OUT OF LIMITS,  DAMAGE IS LOCATED ON STRINGER AND FRAME REF SRM 53-11-11-283-012.  ACCOMPLISHED DOUBLER REPAIR IAW ECRA 5311-03412, SRM 53-11-11-283-012, & 53-11-11-300-041.
